New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 7/9/2009 1:32 AM (GMT -7)   
 
Hi everyone,
My doctor wants to put me on Valpro, to try to balance out my mood. Im on cymbalta as an antidepressant, and its not working all that well on my mood swings.
Has anyone else taken this?
Im just not a fan of taking a lot of medication, and i hate side effets... mad
 
XXX CME

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18772
   Posted 7/9/2009 2:28 AM (GMT -7)   
similar, epilim. anti-epileptic, as is valpro, am i right sodium valporate? if so, very good as mood stabilisers, esp on top of an anti-dep. when i was taking epilim i found it to be very complimentary-without negative effects. hoping it helps you also. jamie.

cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 7/9/2009 3:11 AM (GMT -7)   
Hi Jamie,
Yes its sodium valporate, dont know that much about these types of meds. I will try them anyway, its worth giving these things ago, i guess especially if they are going to help
cme

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 7/9/2009 7:45 AM (GMT -7)   

cme, I hope the new med works for you.  I never was a big fan of medication but sometimes you need it and just keep trying until you find what works best for you.  I was always one to give up too early before they had time to work because I absolutely would not tolerate side effects.  And maybe they were wrong for me anyway, but when you do find the right one, it is a good feeling.

Hang in,  we are always here.

Gem


cme1007
Regular Member


Date Joined Jun 2009
Total Posts : 35
   Posted 7/10/2009 4:13 AM (GMT -7)   
Hey Gem, yeah its not a pleasant feeling is it!.. Im not going to give up till i find something that works for me...and im able to tolerate minor side effects..
Thankyou for your kind words
CME xx

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 7/10/2009 5:15 AM (GMT -7)   
You are welcome,
The side effects do go away, especially if you start with a very low dose and increase slowly.  But then you feel like it will never kick in, once it does you really do feel well again.  I am not very patient, so the last 8+ weeks have been tough, but I now feel it was worth it.  I am more positive than negative, lifes road blocks do not rattle me so bad, I sleep well and I actually find myself smiling.  I am so thankful.
Have a great week-end!
Gem

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18772
   Posted 7/11/2009 11:42 PM (GMT -7)   
cme, for a great benefit a little hinderance with possible side effects is worth it. i have been on anti-deps, anti-psychs, maoi's, ssri, mood-stabilisers, anti-anxiety, and others that i would rather forget!! keep with it, you will get there. jamie
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:37 AM (GMT -7)
There are a total of 2,735,394 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
322 Guest(s), 11 Registered Member(s) are currently online.  Details
robotguy, fly with me, smlafleur, maria2016, rockyfords, messthezombie, InTheShop, sam12, JackH, Kristvet86, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer